MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CROSS CONNECTOR DRIVER, TORQUE-LIMITING

GLOBUS MEDICAL, INC. CREO; CROSS CONNECTOR DRIVER, TORQUE-LIMITING
Model Number 6067.1050
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument was returned for evaluation and it was confirmed that the driver tip had sheared off.It is possible that the driver fractured due to excessive medial/lateral forces.The exact cause of the reported issue cannot be determined.
 
Event or Problem Description
The tip of the driver broke off inside the screw head of the cross connector.The surgeon was unable to retrieve the tip and it remains in the patient.

Brand Name
CREO
Common Device Name
CROSS CONNECTOR DRIVER, TORQUE-LIMITING
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826313
Report Number3004142400-2018-00044
Device Sequence Number20803110
Product Code LXH
UDI-Device Identifier00889095168273
UDI-Public00889095168273
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.1050
Device Lot NumberBRP287AC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale